あるファジィ集合族のコンパクト性 The Sequential Compactness of a Set of Fuzzy-membership Functions

この論文にアクセスする

この論文をさがす

著者

抄録

The compactness of a set of fuzzy-membership functions is proved, as compactness of a continuous functions set. This set includes the triangle-membership-functions, which are very often used for fuzzy control. Therefore, this compactness is useful for convergence analysis of the fuzzy-algorithms.

収録刊行物

  • 計測自動制御学会論文集  

    計測自動制御学会論文集 31(1), 126-128, 1995-01 

    The Society of Instrument and Control Engineers

参考文献:  5件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002483470
  • NII書誌ID(NCID)
    AN00072392
  • 本文言語コード
    JPN
  • 資料種別
    SHO
  • ISSN
    04534654
  • NDL 記事登録ID
    3592704
  • NDL 刊行物分類
    M045(制御工学)
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-482
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ